{"status":"public","_id":"3332","page":"419 - 430","author":[{"orcid":"0000-0002-8030-9299","id":"36E4574A-F248-11E8-B48F-1D18A9856A87","full_name":"Kerber, Michael","last_name":"Kerber","first_name":"Michael"},{"last_name":"Sagraloff","full_name":"Sagraloff, Michael","first_name":"Michael"}],"publication":"Graphs and Combinatorics","department":[{"_id":"HeEd"}],"date_created":"2018-12-11T12:02:43Z","date_updated":"2021-01-12T07:42:43Z","volume":27,"year":"2011","language":[{"iso":"eng"}],"issue":"3","scopus_import":1,"oa_version":"Submitted Version","publication_status":"published","month":"03","file":[{"content_type":"application/pdf","checksum":"a63a1e3e885dcc68f1e3dea68dfbe213","file_id":"7869","access_level":"open_access","creator":"dernst","date_created":"2020-05-19T16:11:36Z","date_updated":"2020-07-14T12:46:08Z","file_name":"2011_GraphsCombi_Kerber.pdf","relation":"main_file","file_size":143976}],"abstract":[{"lang":"eng","text":"Given an algebraic hypersurface O in ℝd, how many simplices are necessary for a simplicial complex isotopic to O? We address this problem and the variant where all vertices of the complex must lie on O. We give asymptotically tight worst-case bounds for algebraic plane curves. Our results gradually improve known bounds in higher dimensions; however, the question for tight bounds remains unsolved for d ≥ 3."}],"has_accepted_license":"1","day":"17","publisher":"Springer","type":"journal_article","file_date_updated":"2020-07-14T12:46:08Z","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","intvolume":" 27","oa":1,"title":"A note on the complexity of real algebraic hypersurfaces","ddc":["500"],"article_type":"original","publist_id":"3301","quality_controlled":"1","date_published":"2011-03-17T00:00:00Z","article_processing_charge":"No","citation":{"apa":"Kerber, M., & Sagraloff, M. (2011). A note on the complexity of real algebraic hypersurfaces. Graphs and Combinatorics. Springer. https://doi.org/10.1007/s00373-011-1020-7","chicago":"Kerber, Michael, and Michael Sagraloff. “A Note on the Complexity of Real Algebraic Hypersurfaces.” Graphs and Combinatorics. Springer, 2011. https://doi.org/10.1007/s00373-011-1020-7.","ieee":"M. Kerber and M. Sagraloff, “A note on the complexity of real algebraic hypersurfaces,” Graphs and Combinatorics, vol. 27, no. 3. Springer, pp. 419–430, 2011.","ama":"Kerber M, Sagraloff M. A note on the complexity of real algebraic hypersurfaces. Graphs and Combinatorics. 2011;27(3):419-430. doi:10.1007/s00373-011-1020-7","ista":"Kerber M, Sagraloff M. 2011. A note on the complexity of real algebraic hypersurfaces. Graphs and Combinatorics. 27(3), 419–430.","short":"M. Kerber, M. Sagraloff, Graphs and Combinatorics 27 (2011) 419–430.","mla":"Kerber, Michael, and Michael Sagraloff. “A Note on the Complexity of Real Algebraic Hypersurfaces.” Graphs and Combinatorics, vol. 27, no. 3, Springer, 2011, pp. 419–30, doi:10.1007/s00373-011-1020-7."},"doi":"10.1007/s00373-011-1020-7"}